# SDR CA030903013

- Difficulty date: August 28, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Aircraft time: 791 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 215640024
- Condition: Leaking
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION LT WING WAS FOUND LEAKING. FUEL CELLS POSITION NR 4,  PN 215-640024,  SN 82119 TESTED DEFECTIVE AND REPLACED.POSITION NR 7,  PN 21564002 SN 72478 TESTED DEFECTIVE AND REPLACED.POSITION NR 8 PN 21564075 SN 75337 TESTED DEFECTIVE AND REPLACED.  REFUELED GROUND CHECKED SERVICEABLE.
